Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Headaches, leg pain, sinus, body ache. What do I do?

Hi, I have been sick for the past week that started with moving headaches from front to back, moving body aches, shooting pain in leg and head, felt feverish, slight elevated temp, then about four days later developed sinus congestion. I started developing a burning skin sensation. the sinus, body aches and headache have subsided quite a bit, but the skin burning sensation is getting worse. It s been about 10 days and my back, arms and quads feel like they are sun-burned. What do I have?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you are having viral infection giving rise to temperature, body ache, malaise and burning sensation in body due to release of toxins by virus.
Take some analgesic as and when required.
Measure temperature, if still it remains, then go for complete blood checking to rule out bacterial infection.
Take plenty of water.
Take light diet.
Take rest.
Ok and take care.
Answered: Sat, 24 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor